# SDR HEEA088608

- Difficulty date: July 28, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,986 hours
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: 7007700614
- Part serial: 00091350
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREEN FADES OUT.  FOCUS IS NOT SHARP, INSTENSITY IS DIM.
